MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number FR8A-SPR-B0
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was prescribed an additional round of antibiotics, the implanting clinician decided not to perform and revision/explant, and the patient is currently doing well.No further issues have been reported.The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting a non-sterile, implanting an expired device, not irrigating the incision site, the patient picking at the wound, the patient having pre-existing conditions, not using antibiotics, not prepping the skin, using inappropriate tools, and multiple tunneling attempts have been ruled out as potential causes.The implanting clinician stated that the cause of the infection was unknown.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the fluid at the incision site is infection.However, the cause of the infection is no problem/fault found.
 
Event or Problem Description
Patient had fluid coming from spinal cord implant incision site.As a result, the doctor prescribed another week of antibiotics.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key12368390
Report Number3010676138-2021-00181
Device Sequence Number3887351
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public010081822502064817230501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model NumberFR8A-SPR-B0
Device Lot NumberWO210520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;